# SDR SWAA2022030145322

- Difficulty date: December 13, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS887 TO BS1016 UNDER DORSAL FIN IN MULTIPLE AREAS ALONG FASTENER ROWS; STR 2L-2R / REPAIRED IAW ER 18-06283 REV IR AND EA 1-753-34003 REV IR
